Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: getting off Prozac

Posted by Gigi on March 31, 1999, at 9:31:59

In reply to getting off Prozac, posted by Julie on March 30, 1999, at 11:43:21

Dear Julie:

I was on Prozac for almost two years and felt pretty good with it. It helped with depression, insomina, mood swings, etc. Then I ran into a similar situation as yours where people kept telling me I didn't need Prozac, etc.
I tapered off slowly (I was on 40 mgs), and really did not notice any side effects until at least a month later. These side effects included mood swings, weight gain, panic attacks, depression, etc.
After speaking with my physician, he suggested Celexa since I had an "attitude" towards Prozac. Within several weeks of taking Celexa I developed massive insomina, tremedous weight gain (which obviously for women will add to depression), excessive sweating,
I believe you should discuss this matter with your doctor and your husband together. It would seem your husband has bought into all the hype; if you felt better on the prozac, by all means take it. Your husband should understand and support you,
especially considering you were just recently married.
Please do not allow other people to influence your decision as well as your doctor's decision. No one knows your mind and body as well as you do; please follow your "gut" instinct; it will never lead you on the wrong path.
Your husband fell in love with you while you were on Prozac, why change now?
I wish you the best in your search for answers and wish you and your husband peace, happiness and love.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Gigi thread:4178